Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A manifold calculus approach to link maps and the linking number

Brian A Munson

Algebraic & Geometric Topology 8 (2008) 2323–2353
Bibliography
1 V V Chernov, Y B Rudyak, Toward a general theory of linking invariants, Geom. Topol. 9 (2005) 1881 MR2175159
2 T G Goodwillie, Calculus. I. The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
3 T G Goodwillie, J R Klein, Excision estimates for spaces of Poincaré embeddings, In preparation
4 T G Goodwillie, J R Klein, M S Weiss, Spaces of smooth embeddings, disjunction and surgery, from: "Surveys on surgery theory, Vol. 2", Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 221 MR1818775
5 T G Goodwillie, J R Klein, M S Weiss, A Haefliger style description of the embedding calculus tower, Topology 42 (2003) 509 MR1953238
6 T G Goodwillie, B Munson, Connectivity estimates for spaces of link maps, In preparation
7 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory: Part II, Geom. Topol. 3 (1999) 103 MR1694808
8 N Habegger, U Kaiser, Link homotopy in the $2$–metastable range, Topology 37 (1998) 75 MR1480878
9 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
10 A Hatcher, F Quinn, Bordism invariants of intersections of submanifolds, Trans. Amer. Math. Soc. 200 (1974) 327 MR0353322
11 M W Hirsch, Differential topology, Graduate Texts in Math. 33, Springer (1976) MR0448362
12 J Klein, B.Williams, Homotopical intersection theory I arXiv:math.AT/0512479
13 U Koschorke, A generalization of Milnor's $\mu$–invariants to higher-dimensional link maps, Topology 36 (1997) 301 MR1415590
14 U Koschorke, Link maps in arbitrary manifolds and their homotopy invariants, J. Knot Theory Ramifications 12 (2003) 79 MR1953625
15 U Koschorke, Link homotopy in $S^n\times \mathbb R^{m-n}$ and higher order $\mu$–invariants, J. Knot Theory Ramifications 13 (2004) 917 MR2101235
16 U Koschorke, Linking and coincidence invariants, Fund. Math. 184 (2004) 187 MR2128050
17 U Koschorke, D Rolfsen, Higher-dimensional link operations and stable homotopy, Pacific J. Math. 139 (1989) 87 MR1010788
18 J P Levine, An approach to homotopy classification of links, Trans. Amer. Math. Soc. 306 (1988) 361 MR927695
19 W S Massey, D Rolfsen, Homotopy classification of higher-dimensional links, Indiana Univ. Math. J. 34 (1985) 375 MR783921
20 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020
21 J Milnor, Topology from the differentiable viewpoint, University Press of Virginia (1965) MR0226651
22 B A Munson, Embeddings in the $3/4$ range, Topology 44 (2005) 1133 MR2168572
23 R Schneiderman, P Teichner, Higher order intersection numbers of $2$–spheres in $4$–manifolds, Algebr. Geom. Topol. 1 (2001) 1 MR1790501
24 G P Scott, Homotopy links, Abh. Math. Sem. Univ. Hamburg 32 (1968) 186 MR0236912
25 A Skopenkov, On the generalized Massey–Rolfsen invariant for link maps, Fund. Math. 165 (2000) 1 MR1804997
26 M Weiss, Embeddings from the point of view of immersion theory: Part I, Geom. Topol. 3 (1999) 67 MR1694812